Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Large clot, grey tissue attached to it. Taken clomid, progesterone. Miscarriage symptoms?

Hi!! I completed one round of chlomid supported with progesterone and after 33 days of no period (I never go past 29) and three negative pregnancy tests I stopped the progestetone and three days later I have my period but I noticed a large clot with what appeared to be grey tissue attached and the clot was also a diffrent texture...could this possibly have been a miscarriage or is itb a result of the medication? I really appeciate your help
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query,

clomiphene ( Clomid ) is a selective estrogen receptor modulator (SERM) .

Common side effects of clomifene include: hot flashes, abdominal discomfort, visual blurring, and reversible ovarian enlargement and cyst formation.

Infrequent side effects include: abnormal uterine bleeding, nausea, and/or vomiting.

So your symptoms of passing large clots with gray tissue is one of the side effects of clomiphene.

It is not due due miscarriage as pregnancy test is negative.

Anyways, continue taking clomid next cycle, Reduce weight if overweight, eat healthy, and exercise moderately.

Hope this helps,
Dr Nilofer
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor